# SDR SWIA201744063

- Difficulty date: November 9, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 24,566 hours, 23,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE BETWEEN FS 672 AND FS 700 AT AFT EQUIPMENT BAY DOOR CUTOUT. (C-CHECK) REPAIRS WERE ACCOMPLISHED IAW REO.
